By Topic

An improved sphere covering bound for the codes with n=3 R+2

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Xiang-dong Hou ; Dept. of Math., Illinois Univ., Chicago, IL, USA

Let C be a binary code (not necessarily linear) with covering radius R and length n=3R+2. The sphere covering bound on the cardinality of C is improved considerably provided C has minimal distance d>2. Some new results on the function t[n,k] (the smallest covering radius of any binary linear code with length n and dimension k): t[38.6]⩾13, t[47.7]⩾16, t[59.8]⩾20 are given

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 6 )